Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Statistics & Risk Modeling

with Applications in Finance and Insurance

Editor-in-Chief: Stelzer, Robert

4 Issues per year

Cite Score 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.455
Source Normalized Impact per Paper (SNIP) 2017: 0.853

Mathematical Citation Quotient (MCQ) 2016: 0.32

See all formats and pricing
More options …
Just Accepted


Necessary conditions for the existence of utility maximizing strategies under transaction costs

Paolo Guasoni / Walter Schachermayer
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/stnd.


For any utility function with asymptotic elasticity equal to one, we construct a market model in countable discrete time, such that the utility maximization problem with proportional transaction costs admits no solution.

This proves that the necessity of the reasonable asymptotic elasticity condition, established by Kramkov and Schachermayer in the frictionless case, remains also valid in the presence of transaction costs.

About the article

Published Online: 2009-09-25

Published in Print: 2004-02-01

Citation Information: Statistics & Decisions/International mathematical journal for stochastic methods and models, Volume 22, Issue 2/2004, Pages 153–170, ISSN (Print) 0721-2631, DOI: https://doi.org/10.1524/stnd.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Min Dai and Fahuai Yi
Journal of Differential Equations, 2009, Volume 246, Number 4, Page 1445

Comments (0)

Please log in or register to comment.
Log in